# SDR REXA2019101421459

- Difficulty date: October 2, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302035
- Condition: Corroded
- Location: Bs 1015-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION:CORROSION ON FLOOR BEAM LBL 27 BTW STA FS:1015 AND 1030 AT AFT CARGO COMPARTMENT  FLOOR BEAM LBL 27 BTW FS1015/1030 AT AFT CARGO COMPARTMENT WAS REPAIRED PER CRJ-900 SRM 53-00-41-201-001-A03, SRM 51-42-20-001-001-A01 AND SRM 51-42-06-001-001-A01. (LEVEL CORROSION 2).
